Facebook Pixel
EmpowHER Guest

Took postinor 2 twice in a month

By Anonymous March 21, 2016 - 10:54am
Rate This

Hi, i have unprotected sex on 3 March, and then i took postinor 2 on 5 march. After that my menstruation come earlier on 10 march.
On 20 march i have unprotected sex again. And i took the pills again on 21 march.
What will happened to me after consume the pills twice in a month??
Please i need your help.

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Postinor 2 or any other emergency contraceptive pill was not intended to be taken regularly. It contains a very large dose of hormones and is to be taken in the event of an emergency such as condom breaking. It is not intended to be used in replace of birth control pills or other methods (IUD, condom, etc.).

A common side effect is irregular menstrual cycle. So you can expect that your menstrual cycle will most likely be irregular for at least 1-2 cycles.

It's dangerous to continue use of Postinor 2 in the manner in which you have been doing. It's much more safe for you to prepare yourself by using a traditional form of birth control.

Be well,

March 21, 2016 - 1:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!